Applications of Many‐Sorted Robinson Consistency Theorem

Mathematical Logic Quarterly 27 (11‐12):181-188 (1981)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,139

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Coinductive formulas and a many-sorted interpolation theorem.Ursula Gropp - 1988 - Journal of Symbolic Logic 53 (3):937-960.
The road to two theorems of logic.William Craig - 2008 - Synthese 164 (3):333 - 339.
Geometry of Robinson consistency in Łukasiewicz logic.Manuela Busaniche & Daniele Mundici - 2007 - Annals of Pure and Applied Logic 147 (1):1-22.
Herbrand consistency of some arithmetical theories.Saeed Salehi - 2012 - Journal of Symbolic Logic 77 (3):807-827.
0-D-Valued Fields.Nicolas Guzy - 2006 - Journal of Symbolic Logic 71 (2):639 - 660.

Analytics

Added to PP
2013-11-24

Downloads
22 (#650,553)

6 months
3 (#760,965)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Compactness, interpolation and Friedman's third problem.Daniele Mundici - 1982 - Annals of Mathematical Logic 22 (2):197.

Add more citations

References found in this work

Mathematical logic.J. Donald Monk - 1976 - New York: Springer Verlag.
One hundred and two problems in mathematical logic.Harvey Friedman - 1975 - Journal of Symbolic Logic 40 (2):113-129.
Axioms for abstract model theory.K. Jon Barwise - 1974 - Annals of Mathematical Logic 7 (2-3):221-265.
Stationary logic.Jon Barwise - 1978 - Annals of Mathematical Logic 13 (2):171.
Axioms for abstract model theory.K. J. Barwise - 1974 - Annals of Mathematical Logic 7 (2-3):221-265.

View all 8 references / Add more references